# SDR CA991103071

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct Assy
- Part number: 601R952162
- Condition: Defective
- Location: Air Dist
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN ALT WARNING AT FL 330.  IMPOSSIBLE TO CONTROL CABIN PRESSURE IN MANUAL MODE.  PROGRESSIVE RETURN TO NORMAL PASSING THROUGH FL 220.  PRESSURE REGULATOR AND RELIEF VALVES REPLACED.  NEXT FLIGHT EXPERIENCED SAME MALFUNCTION.  AIR INLET DUCT FOUND DEFECTIVE AND REPLACED.
